# SDR DXTA2019011801925

- Difficulty date: January 17, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 9,461 hours, 6,481 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR OIL SMELL - PUNGENT OILY SMELL NOTICED IN COCKPIT/CABIN AT LOW POWER SETTINGS/SPEEDS AT LOW ALTITUDES DURING DESCENT. APU WAS NOT RUNNING.**WAITING FOR SUPPLEMENTAL (RESOLUTION) INFORMATION. **SUPPLEMENTAL(RESOLUTION) INFORMATION - ACCOMPLISHED NJA ENVIRONMENTAL CONTROL SYSTEM (ECS) DUCT BURN OUT TASK CARD TC-680-21-120905M. ALL CHKS GOOD.
